I've been noticing a lot of changes lately, and while they don't seem huge they are for me.
First!!! I've never been a big sweater. In fact, for most of my life I never wore deodorant. One, because of how sensitive my skin is and the fact that I didn't really sweat. Which I personally believe is a side effect of long term use of the TS. But anyway just out of nowhere. BAM! I've been using deoderant for days now..because I STINK! Also my knees are usually the worst for me but lately my wrists having been my biggest trouble spots. They keep me up at night. Red, swollen, cut to pieces....
I'm thinking that this might be the beginning of a "break" for me... For those of you who don't know what I mean by that I will explain. While going through TSW you go through stages, cycles almost.
Skin stays mostly the same though the entire withdrawal. Red, itchy and dry.
Flares- when the skin is having an attack. May include extreme itch, weeping wounds, stingers and more.
Breaks- Flaking skin, milder itch, less inflamed skin.
Well less text more pictures!